# SDR ASAA2014082008905

- Difficulty date: August 20, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,792 hours, 8,025 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Indication
- Location: Nr 1 Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT BLEED TRIP OFF LIGHT CAME ON DURING DESCENT FROM FL 390.  RAN QRH, PUSHED TRIP RESET AND LIGHT STAYED OUT.  ACFT GROUNDED.  ACCOMPLISHED ALT DEACTIVATION PROCEDURES IAW MPM 5, TABLE 3, ITEMS 1-3 AND 8.  ACCOMPLISHED FIM TASK 36-10, TASK 801 FOR BLEED TRIP OFF LIGHT.  FOUND NO DEFECTS DURING PRELIMINARY CHECK. C/W AMM TASK 36-00-00-860-807. UNABLE TO DUPLICATE. GROUND VERIFICATION GOOD.   REPLACED NR 1 ENGINE 450 THERMOSTAT IAW MM 36-11-05 THRU STEP 3.I. (1). REPLACED NR 1 ENGINE PRECOOLER CONTROL VALVE SENSOR IAW MM 36-12-03 THRU STEP 3.H. (1). PERFORMED GVI FOR 12 O'CLOCK STRUT INLET BOX FOUND NO DEBRIS OR BLOCKAGES. REMOVED NR 1 ACAU, MEGGED PINS 1 & 2 AT CONNECTOR. NO DEFECTS NOTED. INSTALLED NR 1 ACAU IAW MM 21-51-02. ACAU OPS CHECKED NORMAL IAW MM 21-51-02. LEAK CHECKED GOOD IAW AMM 36-12-03-400-801 & 36-00-00-860-805.
